Annapareddy, Tulasi Ram Reddy
Annapareddy, Tulasi Ram Reddy
New York University, Abu Dhabi
כתובת אימייל מאומתת בדומיין nyu.edu - דף הבית
כותרת
צוטט על ידי
צוטט על ידי
שנה
Determinantal point processes in the plane from products of random matrices
K Adhikari, NK Reddy, TR Reddy, K Saha
Annales de l'Institut Henri Poincaré, Probabilités et Statistiques 52 (1), 16-46, 2016
452016
On critical points of random polynomials and spectrum of certain products of random matrices
TR Reddy
arXiv preprint arXiv:1602.05298, 2016
9*2016
Central limit theorem for exponentially quasi-local statistics of spin models on cayley graphs
TR Reddy, S Vadlamani, D Yogeshwaran
Journal of Statistical Physics 173 (3), 941-984, 2018
8*2018
Zeros of random polynomials and its higher derivatives
SS Byun, J Lee, TR Reddy
arXiv preprint arXiv:1801.08974, 2018
72018
Limiting empirical distribution of zeros and critical points of random polynomials agree in general
TR Reddy
Electronic Journal of Probability 22, 2017
62017
Brownian loops, layering fields and imaginary Gaussian multiplicative chaos
F Camia, A Gandolfi, G Peccati, TR Reddy
Communications in Mathematical Physics, 1-57, 2021
42021
Probability that product of real random matrices have all eigenvalues real tend to 1
TR Reddy
Statistics & Probability Letters 124, 30-32, 2017
42017
Sums of random polynomials with independent roots
S O'Rourke, TR Reddy
Journal of Mathematical Analysis and Applications, 124719, 2020
22020
A Recurrent Rotor-Router Configuration in Z^3
TR Reddy
arXiv preprint arXiv:1005.3962, 2010
22010
Limit theorems for loop soup random variables
F Camia, YL Jan, TR Reddy
arXiv preprint arXiv:2002.00347, 2020
12020
Notes on applications of hypercontractivity
TR Reddy
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–11